On a step method and a propagation of discontinuity

Valeria Marraffa, Diana Caponetti, Mieczysław Cichoń

Risultato della ricerca: Article

Abstract

In this paper we analyze how to compute discontinuous solutions for functional-differential equations, looking at an approach which allows to study simultaneously continuous and discontinuous solutions. We focus our attention on the integral representation of solutions and we justify the applicability of such an approach. In particular, we improve the step method in such a way to solve a problem of vanishing discontinuity points. Our solutions are considered as regulated functions
Lingua originaleEnglish
pagine (da-a)1-20
Numero di pagine20
RivistaComputational and Applied Mathematics
Volume38
Stato di pubblicazionePublished - 2019

Fingerprint

Discontinuous Solutions
Discontinuity
Propagation
Continuous Solution
Functional Differential Equations
Integral Representation
Justify
Differential equations

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cita questo

On a step method and a propagation of discontinuity. / Marraffa, Valeria; Caponetti, Diana; Cichoń, Mieczysław.

In: Computational and Applied Mathematics, Vol. 38, 2019, pag. 1-20.

Risultato della ricerca: Article

@article{d0a5bb4679d04368944b2e15f4e26cab,
title = "On a step method and a propagation of discontinuity",
abstract = "In this paper we analyze how to compute discontinuous solutions for functional-differential equations, looking at an approach which allows to study simultaneously continuous and discontinuous solutions. We focus our attention on the integral representation of solutions and we justify the applicability of such an approach. In particular, we improve the step method in such a way to solve a problem of vanishing discontinuity points. Our solutions are considered as regulated functions",
author = "Valeria Marraffa and Diana Caponetti and Mieczysław Cichoń",
year = "2019",
language = "English",
volume = "38",
pages = "1--20",
journal = "Computational and Applied Mathematics",
issn = "0101-8205",
publisher = "Birkhause Boston",

}

TY - JOUR

T1 - On a step method and a propagation of discontinuity

AU - Marraffa, Valeria

AU - Caponetti, Diana

AU - Cichoń, Mieczysław

PY - 2019

Y1 - 2019

N2 - In this paper we analyze how to compute discontinuous solutions for functional-differential equations, looking at an approach which allows to study simultaneously continuous and discontinuous solutions. We focus our attention on the integral representation of solutions and we justify the applicability of such an approach. In particular, we improve the step method in such a way to solve a problem of vanishing discontinuity points. Our solutions are considered as regulated functions

AB - In this paper we analyze how to compute discontinuous solutions for functional-differential equations, looking at an approach which allows to study simultaneously continuous and discontinuous solutions. We focus our attention on the integral representation of solutions and we justify the applicability of such an approach. In particular, we improve the step method in such a way to solve a problem of vanishing discontinuity points. Our solutions are considered as regulated functions

UR - http://hdl.handle.net/10447/367415

UR - https://link.springer.com/content/pdf/10.1007/s40314-019-0927-0.pdf

M3 - Article

VL - 38

SP - 1

EP - 20

JO - Computational and Applied Mathematics

JF - Computational and Applied Mathematics

SN - 0101-8205

ER -